# SDR SIMA20160622001

- Difficulty date: June 22, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 30,180 hours, 26,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 8034
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT INOPERATIVE.  R & R CAPTAIN FLASHLIGHT IAW AMM 33-50-06.
